# SDR FJC3869

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N553R
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- Aircraft time: 9,400 hours, 9,688 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 10092007117
- Condition: Corroded
- Location: Fuel Celle
- Part time: 9,400 hours, 9,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE TO REPAIR A FUEL LEAK THE TECHNICIAN NOTICED CORROSION ON DEFUEL ADAPTER PLATE IN NACELLE TANK. FURTHER INVESTIGATION FOUND SIGNIFICANT CORROSION ON DEFUEL ADAPTER PLATE ASSY. THIS PLATE ALSO SUPPORTS THE BOTTOM PORTION OF THE NACELLE FUEL PROBE. SECTION 28-40 OF THE KING AIR MM COVERS THE RECURRING 30 MONTH INSPECTION OF THE NACELLE FUEL PROBE FOR CORROSION AND CONTAMINATS. THIS PORTION OF THE PLATE ASSY. IS DIFFICULT TO SEE. MOISTURE IN THE LOW PART OF THE NACELLE TANK CAUSED CORROSION.
